Reply To: Please help me.

Home The Candida Forum Candida Questions Please help me. Reply To: Please help me.

#79012

TomC
Member
Topics: 3
Replies: 17

Actually, I had started taking probiotics weeks before I officially started the diet. Before I knew about candida or the different steps. The other day I upped my intake of probiotics by a lot, now I have a rash on my chest and some of my arms. I am not sure if it is die off symptoms or if I have a leaky gut making me react to the higher intake of probiotics. Today I decided to not take any for a while to see what happens. So my symptoms aren’t totally gone obviously, but now they’re mostly skin related. I’m always debating in my mind on whether I have leaky gut or candida, but for now I’m assuming its both. When I was at my worst, I’d eat and it felt like all the food went straight thru me and caused a horrible constipated feeling, like carrying a brick in my waist. But at the same time I had severe sugar cravings. It was weird. Over time that has stopped. I wish I would’ve found this forum sooner.

Thanks for the links. I have been trying to look out for which brand of probiotics I should stick with.